Theory of representations of the group $\widetilde{\mathrm{SL}(2,\mathbf{C})}$
Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 324-327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_2_a16,
author = {S. S. Sannikov},
title = {Theory of representations of the group $\widetilde{\mathrm{SL}(2,\mathbf{C})}$},
journal = {Doklady Akademii Nauk},
pages = {324--327},
year = {1973},
volume = {209},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a16/}
}
S. S. Sannikov. Theory of representations of the group $\widetilde{\mathrm{SL}(2,\mathbf{C})}$. Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 324-327. http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a16/